MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; BLOOD LANCET

ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; BLOOD LANCET
Catalog Number 07313462001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a coaguchek xs softclix lancet that was not working properly.The customer stated that the lancet was barely able to puncture their finger and that the lancet needle is extending past the cap.The customer stated that they were able to seat the lancet in place and set the depth setting.
 
Additional Manufacturer Narrative
The lancet device was not received for investigation.Complaints regarding this allegation and the specific lot number involved were reviewed and showed no increase for the affected production interval.No product problem was identified.The root cause of the event could not be determined.

Brand Name
COAGUCHEK SOFTCLIX
Common Device Name
BLOOD LANCET
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
BALDA MEDICAL GMBH AND CO. KG
bergkichener str. 228
bad oeynhausen 32549
GM   32549
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key17484141
Report Number1823260-2023-02561
Device Sequence Number7347541
Product Code FMK
UDI-Device Identifier07613336173046
UDI-Public07613336173046
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2025
Device Catalogue Number07313462001
Device Lot NumberBBA145
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/11/2023
Supplement Date Received by Manufacturer11/09/2023
Initial Report FDA Received Date08/08/2023
Supplement Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown